# SDR SWAA2014052728356

- Difficulty date: May 8, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT PLATE CRACKED AT INBD MAIN TRACK.  R & R PLATE IAW SRM & DWG.
